# SDR 29GA2018072000001

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 37,153 hours, 42,066 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0068 FLL/MHH REPORT: EMERGENCY LIGHTS ARE NOT ILLUMINATED FROM FORWARD EMERGENCY EXITS TO ROW 7 AND FA EMERGENCY LIGHT SWITCH IS NOT WORKING. CLEANED AND SECURED ELECTRICAL CONNECTOR AT FWD EMERGENCY PWR SUPPLY UNDER FLOORBOARD FWD OF SEAT 2F, OPERATION TEST GOOD REF AMM 33-50-00-05.
